# SDR AALA201509129011

- Difficulty date: September 10, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 10,244 hours, 4,294 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VERY STRONG ODOR IN CABIN, STARTED AT APU, START ON TAXI IN BUT BECAME VERY BAD AT GATE, WHEN APU BLEED WAS TURNED ON.  PERFORMED CABIN AIR QUALITY TROUBLESHOOTING JC 26L00021001.  ISOLATED PACK OPERATION WITH ENGS & APU, NO DEFECTS NOTED.
